# SDR IPXA2025100313296

- Difficulty date: September 15, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 28,413 hours, 17,753 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Channel
- Part number: A55178644201
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT. ACCESORY COMP. HORIZ. STAB. FRONT SPAR RH CHANNEL CRACKED. DOT 139-19.REMOVED UPPER AND FWD APRON DISPLACED LOWER APRON IAW A300-600 AMM 55-15-11-401.REMOVED LEADING EDGES 341AB AND FAIRING SUPPORT IAW A300-600 AMM 55-12-11/401.REMOVED CHANNEL AT HORIZONTAL STAB. FRONT SPAR R/H IAW A300-600 SRM 51-40-21.INSTALLED NEW VAPOR SEAL (CHANNEL) AT HORIZONTAL STAB. FRONT SPAR R/H IAW A300-600 SRM 51-40-21 AND SRM 51-76-00.INSTALLED FAIRING SUPPORT AT RH HORIZ STAB IAW A300-600 AMM 55-12-11/401
